Ruy Tojeiro de Figueiredo Júnior
(this page in english)

Professor Titular do Departamento de Matemática da Universidade de São Carlos
 
E-mail: tojeiro@dm.ufscar.br
Tel: +55 16 260 8219
Fax: +55 16 260 8218
Endereço: Departmento de Matemática, 
Universidade Federal de São Carlos
Rodovia Washington Luiz, km 235
13565-905 - São Carlos, SP - Brazil

Área de pesquisa: Geometria Diferencial.

Tópicos de interesse atual: Transformações de subvariedades, rigidez e deformações isométricas e conformes de subvariedades, subvariedades com curvatura seccional constante, subvariedades Lagrangeanas e subvariedades de Dupin.

Principais publicações:

  1. Conformal de Rham decomposition of Riemannian manifolds. A ser publicado em Houston J. Math. (2006). (PDF)
  2. Cohomogeneity one hypersurfaces of Euclidean space. A ser publicado em Comm. Math. Helv. (2006). Em colaboração com F. Mercuri, F. Podesta e J. A. Seixas. (PDF)
  3. Isothermic submanifolds of Euclidean spaces. A ser publicado em J. Reine Angew. Math. (2006). (PDF)
  4. The vectorial Ribaucour transformation for submanifolds and applications. A ser publicado em Trans. AMS (2006). Em colaboração com L. Florit e M. Dajczer. (PDF)
  5. Pseudo-parallel submanifolds with flat normal bundle of space forms. Glasgow Mathematical Journal 48 (2006), 171-177. Em colaboração com G. Lobos. (PDF)
  6. Reducibility of Dupin submanifolds. Illinois Journal of Mathematics 49 (3) (2005), 759-791. Em colaboração com L. Florit e M. Dajczer. (PDF)
  7. Copolarity of isometric actions. Trans. AMS 356 (4) (2004), 1585-1608. Em colaboração com C. Gorodski e C.Olmos. (PDF)
  8. Isometric immersions in codimension two of warped products in space forms Illinois J. Math. (2004) 48 (3) (2004), 711-746. (PDF)
  9. Commuting Codazzi tensor and the Ribaucour transformation for submanifolds. A ser publicado em Res. Math. (2003) Em colaboração com M. Dajczer. (PDF)
  10. An extension of the classical Ribaucour transformation. Proc. London Math. Soc. (3) 85 (2002), 211--232. Em colaboração com M. Dajczer (PDF)
  11. Lagrangean Submanifolds of Constant Sectional Curvature and their Ribaucour Transformation. Bull. Belgian Math. Soc. Simon Stevin  8 (2001), 29-46. (PDF)
  12. On a class of submanifolds carrying an extrinsic umbilic foliation. Israel J. Math. 125 ( 2001), 203-220. Em colaboração com M. Dajczer e L. Florit. (PDF)
  13. On Cartan's conformally deformable hypersurfaces. Michigan Math. J. 47 ( 2001), 529-557. Em colaboração com M. Dajczer. (PDF)
  14. Multi-helicoidal euclidean submanifolds with constant sectional curvature. Beiträge Alg. Geom. 42 ( 2001), 149-164. Em colaboração com J. Ripoll. (PDF)
  15. The Ribaucour transformation for flat Lagrangean submanifolds.  J. Geom. Analysis  10  ( 2000), 269-280. Em colaboração com M. Dajczer. (PDF)
  16. Conformal Deformations of Submanifolds in Codimension Two.  J. Math. Soc. Japan 50 (2000), 41-50. Em colaboração com M. Dajczer. (PDF)
  17. On Deformable Hypersurfaces in Spaces in Space Forms.  Ann. Mat. Pura ed Appl. (1998) , vol.CLXXIV, 361-390. Em colaboração com M. Dajczer e L. Florit. (PDF)
  18. A Rigidity Theorem for Conformal Immersions, Indiana Univ. Math. J. 6 (1997), 491-504. Em colaboração com M. Dajczer. (PDF)
  19. Flat totally real submanifolds in CP^N and the Symmetric Generalized Wave Equations. Tohôku Math. J. 47  (1995), 117-123. Em colaboração com M. Dajczer.
  20. On flat surfaces in space forms. Houston J. of Math. 21 (1995), 319-338. Em colaboração com M. Dajczer.
  21. Isometric immersions and the Generalized Laplace and Elliptic Sinh-Gordon equations. J. reine angew. Math.  467  (1995), 109-147. Em colaboração com M. Dajczer.
  22. Isometric immersions of riemannian produts revisited. Com. Math. Helv. 69 (1994), 281-290. Em colaboração com L. Barbosa e M. Dajczer.
  23. Submanifolds with nonparallel first normal bundle.  Canadian Math. Bull. 37  (1994), 330-337. Em colaboração com M. Dajczer.
  24. Submanifolds of constant sectional curvature with parallel or constant mean curvature. Tohôku Math. J. 45  (1993), 43-49. Em colaboração com M. Dajczer.
  25. Hypersurfaces with a constant support function in spaces of constant  sectional curvature.  Arch. Math. 60  (1993), 296-299. Em colaboração com M. Dajczer.
  26. On submanifolds of two manifolds. Math. Zeitschrift 214 (1993), 405-413. Em colaboração com M. Dajczer.
  27. On compositions of isometric immersions.  J. Diff. Geometry 36 (1992), 1-18. Em colaboração com M. Dajczer.

Pré-publicações:

  1. Conformal immersions of warped products. (PDF)
  2. Riemannian G-manifolds as Euclidean submanifolds. (PDF)
  3. Polar actions on compact Euclidean hypersurfaces. Em colaboração com I. Moutinho. (PDF)



 Grupo de Pesquisa em  Geometria Diferencial do DM-UFSCar




Notas de Provas: